It is already done. Your body removes it as fast as it can, and you cannot do anything to change it.
It goes away. They say "pain is just weakness leaving the body". But it's really lactic acidosis building up in the muscles. This occurs as part of the normal metabolism of glucose by your muscle in the absence of oxygen (called anaerobic metabolism). The Lactic Acid clears from the muscles (and your body) with rest, plenty of fluids and appropriate nutrition.
Yes. Lactic acid in muscles typically causes cramping. But it can be perceived as itching or soreness. Increase your fluids to 2 liters a day and wash it out!
Lack of oxygen- -& lactic acid build up. Your heart rate goes up to try& remove it but it burns because the demand on the muscles is greater than the circulatory system can remove it.
When I'm practicing and I feel depressed or anxious because I'm not doing well suddenly my muscles feels like they're full of lactic acid, why?
Practicing what? Muscles can become fatigued and "full of lactic acid, " resulting in a burning sensation. You don't mention what you're practicing -- is it a sport? A musical instrument? Other? Anxiety can cause physical sensations that become uncomfortable, such as muscle tension, tingling of different parts of the body, heart pounding, shortness of breath, etc.
Last night I was vomiting very forcefully. Right after that my muscles, particularly my biceps, became very sore. Other muscles to a lesser extent. After 9 hours this is beginning to subside. Is the some type of lactic acid release from the vom?
Yes and no. It's a lactic acid response, but not from the vomiting. When we vomit, we tend to spasm the muscles in our bodies, some more than others. Chest wall and abdominal muscles are usually the most affected. If you "held on tight" to something during the episode, your arm muscles can be affected most. This should clear within 48 hrs. Make sure you are hydrating well (6-7, 8oz glasses daily).
Have chronic shingles with severe pain and stiffening of muscles in both legs. Could Valtrex (valacyclovir) be causing a lactic acid problem?
Valtrex (valacyclovir) It is unlikely that Valtrex (valacyclovir) is causing muscular aches. The most common side effects are nausea, headache, vomiting, dizziness, fatigue, rash, depression, and abdominal pain. However, it is known that Valtrex (valacyclovir) can give you joint pain. Shingles, can give you flu like symptoms including muscle pains. I hope you feel better soon.